# SDR DL75E101229

- Difficulty date: April 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOUBLER CORRODED STA 1681 RBL 30 TO RBL 48 / DECK PLATE.  REPAIR ACCOMPLISHED ON N/R 15817, REF NON ROUTINE 154864.
